# SDR FDEA201202010433

- Difficulty date: February 1, 2012
- Submitted: February 6, 2012
- Operation: Air carrier
- Aircraft: N996FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26270
- Aircraft time: 39,083 hours, 14,958 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Rig
- Location: L1
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENTRY DOOR IS DIFFICULT TO CLOSE, AND HAS A LOUD SQUEAL.  NOISE OCCURS MOSTLY BETWEEN FL220-FL270 WITH A 7.0 - 8.0 DPSI.  INSPECTED L1 DOOR FOUND LARGE GOUGE ON LOWER LEFT DOOR LATCH FITTING, DOOR APPEARS TO BE OUT OF RIG.  REMOVED LINERS AND INSPECTED L1 DOOR IAW 52-11-00-6.  NO DAMAGE NOTED BUT THERE IS ALOT OF  PLAY IN THE UPPER HINGE AREA OF THE DOOR.  OPERATED DOOR THROUGH FULL TRAVEL.  LOWER CAM ROLLERS ENGAGE BEFORE UPPER ROLLERS.  UPPER DOOR IS TO FAR INBD FOR UPPER ROLLERS TO ENGAUGE, PUSHING OUT ON THE TOP OF THE DOOR ALLOWS ROLLERS TO ENGAGE, AND DOOR TO CLOSE. FOUND DOOR NOT ENTERING DOOR FRAMED PARALLEL TO  FRAME.  ADJUSTED PASSENGER DOOR GUIDE ARM IAW AMM  52-11-04-2 AND VERIFIED DOOR ADJUSTMENT IAW AMM  52-11-00-5.
